Table of Contents
Chinese Journal of Engineering
Volume 2014, Article ID 797581, 5 pages
Research Article

Suboptimal Control Using Model Order Reduction

Electrical Engineering Department, Motilal Nehru National Institute of Technology, Allahabad, India

Received 27 September 2013; Accepted 19 December 2013; Published 3 February 2014

Academic Editors: X. Ma and J. Yu

Copyright © 2014 Avadh Pati et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Avadh Pati, Awadhesh Kumar, and Dinesh Chandra, “Suboptimal Control Using Model Order Reduction,” Chinese Journal of Engineering, vol. 2014, Article ID 797581, 5 pages, 2014.